Jump to content
Important Survey - Please Participate ×

Electric head jolts


[Ia...]

Recommended Posts

Hi!

 

I have been getting these wave type feelings in my head,  it has a pulling feeling, feels electric almost.  Hard to explain.  Is this normal?  I've never had a seziere but the electric feeling freaks me out. It's not a zap but more like a pulling wave

Link to comment
Share on other sites

Hi IASOT,

 

Yes, I get them too. It started when I went into tolerance withdrawal, scared the crap out of me at first  but I'm used to it now. Definitely drug related. Are you on SSRI's atm by any chance?

Link to comment
Share on other sites

Hi IASOT,

 

Yes, I get them too. It started when I went into tolerance withdrawal, scared the crap out of me at first  but I'm used to it now. Definitely drug related. Are you on SSRI's atm by any chance?

 

No ssri

Link to comment
Share on other sites

Hi,

 

I had these as well.  They are common in benzo and ssri withdrawal, and are usually called "brain zaps."  They're harmless, and will go away as you heal.  :thumbsup:

Link to comment
Share on other sites

Hi,

 

I had these as well.  They are common in benzo and ssri withdrawal, and are usually called "brain zaps."  They're harmless, and will go away as you heal.  :thumbsup:

 

Did you feel the puling sensation?

Link to comment
Share on other sites

Hi,

 

I had these as well.  They are common in benzo and ssri withdrawal, and are usually called "brain zaps."  They're harmless, and will go away as you heal.  :thumbsup:

 

Did you feel the puling sensation?

 

Yes, to me if felt like an elevator falling after a sharp jolt.  It's been described in many different ways.  I stopped having these after a few months off.

Link to comment
Share on other sites

Hi,

 

I had these as well.  They are common in benzo and ssri withdrawal, and are usually called "brain zaps."  They're harmless, and will go away as you heal.  :thumbsup:

 

Did you feel the puling sensation?

 

Yes, to me if felt like an elevator falling after a sharp jolt.  It's been described in many different ways.  I stopped having these after a few months off.

 

 

Gotcha... thanks.  Oddly I started having them now at two months off... seems backwards.

Link to comment
Share on other sites

How long were you originally on Xanax for? I think this may be a good sign for you that your DP/DR will start to lift.

 

I was on xanax for 2 1/2 months and klonapin for about 2 weeks.  All togtehr 3 months.  My head is such a mess....I know remeron isn't helping it either.  But I like your positivity!  I didn't have this much DP DR and dizzyness untill ast week and it is getting worse by the day.  Im surprised this comes in now and not a monh and a half ago.  As well my anxiety is horrendous now as well.  Which again is weird becasue the last month and a half has been great for me with anxiety levels

Link to comment
Share on other sites

×
×
  • Create New...